# SDR SWIA201023414

- Difficulty date: January 6, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 20,871 hours, 17,822 cycles
- Engine: Ge CF34*
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FORWARD LINK AND BUSHING PITTED.  (ENG CHANGE)  REPLACED YOKE LINK AND BUSHING.
